电子学报
 首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  综合信息  |  联系我们  |  致谢审稿人 | CJE
电子学报  2018, Vol. 46 Issue (9): 2131-2138    DOI: 10.3969/j.issn.0372-2112.2018.09.013
学术论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
一类j=0超奇异椭圆曲线的性质及其标量乘算法
翁江1, 康晓春2, 豆允旗3, 马传贵4
1. 空军工程大学信息与导航学院, 陕西西安 710077;
2. 中国传媒大学信息工程学院, 北京 100024;
3. 数学工程与先进计算国家重点实验室, 河南郑州, 450001;
4. 陆军航空兵学院基础部, 北京 101123
Property and Scalar Multiplication Algorithm on Supersingular Elliptic Curves with j Invariant 0
WENG Jiang1, KANG Xiao-chun2, DOU Yun-qi3, MA Chuan-gui4
1. Information and Navigation College, Air Force Engineering University, Xi'an, Shaanxi 710077, China;
2. Information Engineering School, Communication University of China, Beijing 100024, China;
3. State Key Laboratory of Mathematical Engineering and Advanced Computing, Zhengzhou, Henan 450001, China;
4. Department of Basic, Army Aviation Institution, Beijing 101123 China

版权所有 © 2012 《电子学报》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn
京ICP备12041980号-1